Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 79, NWS Louisville, KY

May 31, 2018Clark County, Jefferson County, Scott County, Indiana; 4 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 31, 2018, 2:35 PM EDT for Clark County, Jefferson County, Scott County, Indiana; 4 counties in Kentucky. It was in force for 25 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 2:35 PM EDT (18:35 UTC)
Expired
May 31, 2018, 3:00 PM EDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Clark County, IN, Jefferson County, IN, Scott County, IN, Henry County, KY, Jefferson County, KY, Oldham County, KY, Trimble County, KY

The radar

The Louisville radar (KLVX), 81 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 2:38 PM EDTTSTM WND DMG3 Ene Louisville, KYCORRECTED TIME. TREES DOWN ALONG RIVER ROAD JUST NE OF DOWNTOWN.
May 31, 2:41 PM EDTTSTM WND DMG1 Nnw Brownsboro, KYSEVERAL TREES DOWNED ON HALLS HILL ROAD OFF KY-329.
May 31, 2:41 PM EDTTSTM WND DMGProspect, KYTREES DOWN HIGHWAY 42 AND COVERED BRIDGE ROAD.
May 31, 2:43 PM EDTTSTM WND DMG4 Nnw Saint Matthews, KYTREES DOWN BLANKENBAKER LANE.
May 31, 2:43 PM EDTTSTM WND DMGPewee Valley, KYTREES REPORTED BLOCKING CSX RAILROAD LINE BETWEEN CRESTWOOD AND PEEWEE VALLEY.
May 31, 2:45 PM EDTTSTM WND DMG2 Ene La Grange, KYTREES DOWN AT MULTIPLE LOCATIONS ALONG INTERSTATE 71.
May 31, 2:45 PM EDTTSTM WND DMGMadison, INEM REPORTED TREES DOWN ALL OVER THE COUNTY. TIME ESTIMATED BASED ON RADAR.
May 31, 2:46 PM EDTTSTM WND DMGBethlehem, INTREE DOWN ON HOUSE IN BETHLEHEM IN.
May 31, 2:49 PM EDTTSTM WND DMGAnchorage, KYTREES DOWN AT ANCHORAGE SCHOOL AND ANCHORAGE PRESBYTERIAN CHURCH.
May 31, 2:50 PM EDTTSTM WND DMG2 Ene La Grange, KYLARGE TREE LIMB BROKE OUT WINDOW OF SEMI TRACTOR AT MILE MARKER 24 OF I-71 SOUTHBOUND.
May 31, 2:52 PM EDTTSTM WND DMG1 Nnw Bedford, KYTREES DOWN ON HIGHWAY 421, BOTH NORTH AND SOUTH OF BEDFORD.
May 31, 2:56 PM EDTTSTM WND GST 602 Nw Smithfield, KY
May 31, 3:02 PM EDTTSTM WND DMG2 Sse Sligo, KYTREES DOWN NEAR PENDLETON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 11:31 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

073 
WUUS53 KLMK 311835
SVRLMK
INC019-077-143-KYC103-111-185-223-311900-
/O.NEW.KLMK.SV.W.0079.180531T1835Z-180531T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
235 PM EDT THU MAY 31 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Jefferson County in south central Indiana...
  Eastern Clark County in south central Indiana...
  Southeastern Scott County in south central Indiana...
  Oldham County in central Kentucky...
  Trimble County in central Kentucky...
  Southwestern Henry County in central Kentucky...
  Northeastern Jefferson County in central Kentucky...

* Until 300 PM EDT

* At 235 PM EDT, severe thunderstorms were located along a line
  extending from 9 miles south of Vernon to Brownsboro Village,
  moving northeast at 50 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Louisville, Jeffersonville, St. Matthews, Madison, Lyndon, La
  Grange, Prospect, Graymoor-Devondale, Windy Hills and Anchorage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3871 8523 3874 8527 3874 8533 3864 8524
      3835 8529 3831 8533 3829 8541 3830 8542
      3829 8543 3830 8545 3828 8547 3827 8541
      3825 8575 3882 8567 3882 8561 3885 8561
      3885 8557 3888 8557 3892 8548 3892 8520
TIME...MOT...LOC 1835Z 242DEG 42KT 3884 8560 3826 8567 

HAIL...<.75IN
WIND...70MPH
 
$$

JBS
1 follow-up statement
904 
WWUS53 KLMK 311903
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
303 PM EDT THU MAY 31 2018

INC019-077-143-KYC103-111-185-223-311913-
/O.EXP.KLMK.SV.W.0079.000000T0000Z-180531T1900Z/
Jefferson IN-Clark IN-Scott IN-Oldham KY-Trimble KY-Henry KY-
Jefferson KY-
303 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON...EASTERN CLARK...
SOUTHEASTERN SCOTT...OLDHAM...TRIMBLE...SOUTHWESTERN HENRY AND
NORTHEASTERN JEFFERSON COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire.

A severe thunderstorm watch remains in effect until 600 PM EDT for
south central Indiana...and central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3871 8523 3874 8527 3874 8533 3864 8524
      3835 8529 3831 8533 3829 8541 3830 8542
      3829 8543 3830 8545 3828 8547 3827 8541
      3825 8575 3882 8567 3882 8561 3885 8561
      3885 8557 3888 8557 3892 8548 3892 8520
TIME...MOT...LOC 1903Z 242DEG 42KT 3899 8524 3841 8531 

$$

JBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:15 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 31, 1:15 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
115 PM EDT Thu May 31 2018

.Forecast Update...
Issued at 935 AM EDT Thu May 31 2018

The 12z sounding from ILN and a recent AMDAR sounding out of SDF
showed an inversion between 950 and 850 mb with decent lapse rates
above. This elevated instability in conjunction with a weak
shortwave moving through is aiding the development of scattered
thunderstorms across southern Indiana and north central Kentucky.
Other than lightning and brief downpours, small hail is possible.
This activity should begin to weaken as the morning hours goes on.

Upstream across southeast Missouri, a convective complex exists and
could be the focus for the first round of thunderstorms across our
area by mid afternoon. The recent runs of the HRRR are handling the
current activity pretty well and was leaned on for the update. As we
get into the afternoon, the moisture rich environment (low 70s
dewpoints) should allow for 2000 to 3000 J/kg of SBCAPE and then
with the approaching impulse from Missouri, this should trigger
additional convection. The current thinking is that this will be
across southern IN and north central KY. Storms would then drop
south/east during the late afternoon. Additional storm development
is possible across western KY and southwest IN that would then move
into central KY later this evening.

The Enhanced Risk was adjusted eastward with the morning update to
include more of our forecast area and looks good for the area. The
main hazards are damaging winds, but hail and heavy rain are still
threats. A tornado threat still exists if line segments get oriented
perpendicular to the 0-3km bulk shear vectors.

&&

.Short Term...(Today and tonight)
Issued at 321 AM EDT Wed May 31 2018

....Strong to Severe Storms Possible This Afternoon and Tonight...

Complicated and low confidence forecast today and tonight as models
struggle to come to an agreement with convective solutions. To start
off the morning, some models indicate scattered showers and storms
firing up near 09z across parts of western KY. Observed 31.00z 500mb
temperatures over southwestern MO indicate slightly cooler
temperatures than surrounding upper air sites, and SPC 700-400mb
differential vorticity advection has shown some positive values over
western IL/KY this morning, so it's possible a very subtle shortwave
could be present near the southern MO/IL border at this hour and
could aid in the development of precipitation later this morning. In
any case, will keep isolated to scattered PoPs in the forecast this
morning to account for the potential. All of that activity, if it
forms, should push east of the CWA by 16-17z.

Attention then turns to this afternoon and evening, where the threat
for strong to severe storms remains possible. Much of the storm
activity we see during this timeframe will be highly dependent on
how the current shortwave and convection over Oklahoma/Kansas
evolves. Some high-res models that are currently handling that
convection well are the 3km NAM and HRRR, but both show conflicting
scenarios for convective evolution this afternoon and evening. It's
possible we may end up with a couple rounds of storms (one this
afternoon, another after sunset). Deep layer shear begins to
increase after 20z as the shortwave over Oklahoma approaches, so
convection (if it develops) during the late afternoon and evening
will have 30-40kts of 0-6km bulk shear to work with. Assuming the
atmosphere recovers from any potential morning convection, we should
see moderate to high instability in place for storms. The
combination of shear and instability will support strong to severe
storms, which should mainly be in the form of multi-cell clusters
and linear/bowing segments. Isolated activity, including supercells,
would be more likely west of the CWA with initial convection before
storms become outflow dominant and turn linear. The main severe
weather threat with these storms would be damaging wind gusts and
heavy rainfall. Large hail may be possible in some of the stronger
embedded or isolated cells that move into our area. Low level shear
will remain weak through the duration of the event, so the tornado
threat should be low... but a quick spin-up can't be ruled out where
lingering outflow or differential heating boundaries interact with
storms. Additionally, 0-3km bulk shear may exceed 30kts this
evening, and should the 0-3km shear vector be line-normal to bowing
segments, a brief spin-up tornado could be possible.

.Long Term...(Friday through Wednesday)
Issued at 303 AM EDT Thu May 31 2018

Cloudy conditions are likely early Friday in the wake of expected
convective activity from the short term period.  Scattered showers
and some thunderstorms may be ongoing across southern KY in the
morning.  Some scattered redevelopment is possible in the afternoon
hours, with the best chances mainly south of the WK and BG Parkways.
Overall, the forecast has not changed dramatically with 30-40 PoPs
in the afternoon. Highs will be in the lower-mid 80s across the
region.  Showers and storms are expected to diminish quite rapidly
after sunset with lows Friday night cooling into the mid-upper 60s.

For Saturday, latest guidance still suggestive of a dry and slightly
less humid day.  We'll start off the day with partly cloudy skies
with highs ranging from the lower 80s in the Bluegrass and mid-upper
80s in the I-65 corridor and points west.  For Saturday night and
into Sunday, another quick moving upper level disturbance is
forecast to cross the region.  This feature will bring another round
of showers and thunderstorms to the area.  The best chances for
rainfall would be late Saturday night and through the day on Sunday
with a drier conditions arriving Sunday evening.  Lows Saturday
night look to cool into the low-mid 60s, with highs on Sunday
staying in the lower 80s.

As we move into next week, the latest guidance continues to indicate
that the Ohio Valley will remain in a northwesterly flow with a
large area of high pressure building into the region.   This set up
should result in drier, cooler, and less humid conditions that what
we've seen over the last week.   A few week perturbations will work
through the region Monday night and into Tuesday.  However, the
trend for now is to keep things dry during the period.  Though, we
suspect that some light PoPs may be required here in later
forecasts.

By midweek, we should see some more ridging attempt to build in from
the west.  However, that may be hampered a bit by a deep cut off low
in the NE US.  This would keep our flow, quite northerly for early
June and keep temperatures a bit below normal through at least
Thursday.  The latest blends keep highs in the upper 70s to the
lower 80s over the bluegrass region with highs in the low-mid 80s in
the I-65 corridor and points west.  Overnight will likely dip into
the upper 50s to low 60s through the period.

Looking a little further down the road, dry weather and warmer
weather may attempt to build further east by late week.  Much of the
heat and dry conditions will remain fully entrenched across the
central Plains.  A series of mid-level perturbations will work
eastward within the northerly stream of the jet and this may
suppress the ridge a little further south and west over time.  This
would set up the Ohio Valley for a northwest flow type regime with
a threat of MCS's dropping in from the northwest by next weekend.

&&

.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Thu May 31 2018

Several lines of strong to severe thunderstorms will work across
southern Indiana and north central Kentucky through this evening.
Currently, strongest line moving into HNB now will affect SDF and
LEX by mid afternoon. Damaging wind gusts primary threat but also
hail and flash flooding.

Additional storm development is possible toward 7-8 pm EDT but is
less certain depending on how afternoon storms evolve.

Overnight, storms are expected to end giving way to just showers.
Some potential for fog where heaviest rain falls as winds are likely
to be light, though convective debris clouds may preclude fog
development.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...ZT
Short Term...DM
Long Term...MJ
Aviation...ZT
Hazardous weather outlook, May 31, 3:46 AM EDT, 10 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
346 AM EDT Thu May 31 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-010800-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
346 AM EDT Thu May 31 2018 /246 AM CDT Thu May 31 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms will be possible this afternoon and
evening. The main threats with these storms will be damaging wind
gusts and heavy rainfall. Isolated large hail will be possible in the
strongest storms. An isolated, brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected again on Friday
afternoon and evening. At this time, severe weather is not
anticipated. Isolated to scattered thunderstorms will also be
possible late Saturday night and throughout the day on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

DM/MJ

In the hours before

Local storm report, May 31, 2:08 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
208 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     1 SSE BROMER            38.58N 86.32W
05/31/2018                   ORANGE             IN   911 CALL CENTER

            TREE DOWN BLOCK PORTION OF SR337 SEVEN MILES
            OUTSIDE ORLEANS, IN.

&&

CRG
Local storm report, May 31, 2:15 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
215 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HEAVY RAIN       2 WSW KINGSTON          37.64N 84.28W
05/31/2018  M2.98 INCH       MADISON            KY   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

&&

RJS
Special weather statement, May 31, 2:19 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
219 PM EDT THU MAY 31 2018

KYZ041-048-049-056-057-067-311845-
Fayette-Jessamine-Clark-Lincoln-Madison-Garrard-
219 PM EDT THU MAY 31 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LINCOLN...
GARRARD...CLARK...JESSAMINE...MADISON AND FAYETTE
COUNTIES...

At 218 PM EDT, radar indicated strong thunderstorms were located
along a line extending from just southeast of Lexington to Stanford.
Movement was east at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Lexington, Richmond, Nicholasville, Winchester, Stanford, Lancaster,
Cardinal Hill, Cadentown, Fayette Mall and Veterans Park.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3784 8404 3782 8407 3785 8408 3782 8412
      3781 8412 3782 8410 3775 8409 3752 8420
      3752 8427 3754 8435 3747 8437 3748 8445
      3737 8449 3751 8471 3762 8468 3762 8465
      3765 8467 3808 8454 3804 8403 3796 8398
TIME...MOT...LOC 1818Z 287DEG 23KT 3800 8442 3751 8466

RAS
Special weather statement, May 31, 2:24 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
224 PM EDT THU MAY 31 2018

INZ078-079-091-092-KYZ030>032-311845-
Jefferson-Floyd-Clark-Scott-Jefferson-Oldham-Trimble-
224 PM EDT THU MAY 31 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...CLARK...
NORTHEASTERN FLOYD...SCOTT...OLDHAM...WESTERN TRIMBLE AND NORTHERN
JEFFERSON COUNTIES...

At 223 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Seymour to near New Albany. Movement
was east at 45 mph.

Wind gusts of 50 to 55 mph are possible with these storms.  Stay
alert, as they may reintensify and require additional warnings.

Locations impacted include...
Louisville, Jeffersonville, New Albany, St. Matthews, Madison,
Lyndon, La Grange, Middletown, Scottsburg and Prospect.

LAT...LON 3831 8539 3829 8541 3830 8542 3829 8543
      3830 8545 3828 8547 3826 8541 3825 8584
      3873 8585 3878 8580 3880 8580 3883 8573
      3882 8570 3882 8561 3885 8561 3885 8557
      3888 8557 3888 8554 3891 8553 3891 8540
TIME...MOT...LOC 1823Z 276DEG 39KT 3891 8581 3826 8582

JBS
Local storm report, May 31, 2:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     MAUCKPORT               38.03N 86.20W
05/31/2018                   HARRISON           IN   BROADCAST MEDIA

            SHINGLES BLOWN OFF ROOFS IN HARRISON COUNTY.

&&

CRG
Local storm report, May 31, 2:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
230 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     NON-TSTM WND GST 1 NW FORT KNOX          37.90N 85.97W
05/31/2018  M55 MPH          HARDIN             KY   AWOS

            AWOS STATION FTK, 1 NW FORT KNOX.

&&

KAC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:22 AM EDTSpecial Weather StatementLMKDubois23 min
May 31, 7:45 AM EDTSpecial Weather StatementLMKPerry30 min
May 31, 11:59 AM EDTSpecial Weather StatementLMKHarrison31 min
May 31, 12:53 PM EDTSevere Thunderstorm WarningLMKDubois, Perry22 min
May 31, 1:13 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry47 min
May 31, 1:16 PM EDTSevere Thunderstorm WarningLMKCrawford, Perry44 min
May 31, 1:49 PM EDTSevere Thunderstorm WarningLMKHarrison26 min
May 31, 1:52 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington38 min
May 31, 2:00 PM EDTFlash Flood WatchLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more15 hr
May 31, 2:17 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison13 min
May 31, 2:24 PM EDTSpecial Weather StatementLMKClark, Jefferson, Scott21 min
May 30, 10:21 PM EDTSpecial Weather StatementLMKHardin24 min
May 31, 8:08 AM EDTSpecial Weather StatementLMKMeade37 min
May 31, 9:50 AM EDTSpecial Weather StatementLMKOldham25 min
May 31, 10:14 AM EDTSpecial Weather StatementLMKOldham31 min
May 31, 11:09 AM EDTSpecial Weather StatementLMKMercer36 min
May 31, 11:44 AM EDTSpecial Weather StatementLMKBoyle, Fayette, Garrard, Jessamine, Lincoln31 min
May 31, 12:03 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Madison27 min
May 31, 12:21 PM EDTSpecial Weather StatementLMKClark24 min
May 31, 12:29 PM EDTSevere Thunderstorm WarningLMKClark31 min
May 31, 12:29 PM EDTSevere Thunderstorm WarningLMKMadison31 min
May 31, 12:32 PM EDTSpecial Weather StatementLMKSpencer28 min
May 31, 12:37 PM EDTSpecial Weather StatementLMKJessamine23 min
May 31, 12:51 PM EDTSpecial Weather StatementLMKGarrard24 min
May 31, 12:58 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison32 min
May 31, 1:08 PM EDTFlash Flood WarningLMKGarrard, Madison3 hr
May 31, 1:22 PM EDTSpecial Weather StatementLMKMercer38 min
May 31, 1:53 PM EDTAreal Flood AdvisoryLMKGarrard, Jessamine, Mercer, Woodford3 hr
May 31, 1:59 PM EDTSpecial Weather StatementLMKJessamine31 min
May 31, 2:14 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson31 min
May 31, 2:19 PM EDTSpecial Weather StatementLMKClark, Fayette, Garrard, Jessamine, Madison26 min
May 31, 2:21 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Madison24 min
May 31, 2:40 PM EDTSpecial Weather StatementLMKGreen35 min
May 31, 2:41 PM EDTSpecial Weather StatementLMKMarion34 min
May 31, 2:44 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer, Washington31 min
May 31, 2:52 PM EDTSevere Thunderstorm WarningLMKHenry, Shelby, Trimble23 min
May 31, 2:54 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Washington36 min
May 31, 2:55 PM EDTFlash Flood WarningLMKBoyle, Marion, Mercer, Washington3 hr
May 31, 2:59 PM EDTSpecial Weather StatementLMKAnderson, Woodford31 min
May 31, 3:03 PM EDTSpecial Weather StatementLMKHart, Larue42 min
May 31, 3:16 PM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Nelson, Washington, Woodford29 min
May 31, 3:18 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Mercer, Scott, Shelby and 1 more27 min
May 31, 3:22 PM EDTFlash Flood WarningLMKHardin, Larue, Nelson113 min
May 31, 3:27 PM EDTFlash Flood WarningLMKGarrard, Jessamine, Mercer, Woodford3 hr
May 31, 3:40 PM EDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Clark, Fayette, Franklin, Garrard and 8 more35 min
May 31, 3:43 PM EDTAreal Flood AdvisoryLMKAnderson3 hr
May 31, 3:54 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion36 min
May 31, 3:58 PM EDTSevere Thunderstorm WarningLMKGreen, Taylor32 min
May 31, 4:08 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 3 more37 min
May 31, 4:10 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart20 min
May 31, 4:26 PM EDTSevere Thunderstorm WarningLMKButler, Logan34 min
May 31, 4:37 PM EDTSevere Thunderstorm WarningLMKAdair23 min
May 31, 4:40 PM EDTSevere Thunderstorm WarningLMKBarren35 min
May 31, 4:45 PM EDTAreal Flood AdvisoryLMKAdair, Casey, Lincoln, Metcalfe, Russell2 hr
May 31, 4:56 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell34 min
May 31, 5:08 PM EDTFlash Flood WarningLMKAdair, Russell3 hr
May 31, 5:09 PM EDTSevere Thunderstorm WarningLMKAllen, Barren36 min
May 31, 5:18 PM EDTSevere Thunderstorm WarningLMKAdair, Allen, Clinton, Cumberland, Metcalfe, Monroe and 1 more42 min
May 31, 5:23 PM EDTAreal Flood AdvisoryLMKAllen, Barren, Monroe3 hr
May 31, 5:39 PM EDTFlash Flood WarningLMKClinton, Cumberland, Monroe, Russell3 hr
May 31, 5:52 PM EDTAreal Flood WarningLMKBoyle, Marion, Mercer, Washington3 hr
May 31, 6:30 PM EDTSpecial Weather StatementLMKLogan45 min
May 31, 6:42 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren33 min
May 31, 6:50 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Warren25 min
May 31, 6:57 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson33 min
May 31, 7:15 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe30 min
May 31, 7:29 PM EDTSpecial Weather StatementLMKMonroe31 min
May 31, 7:40 PM EDTSpecial Weather StatementLMKMonroe35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.